# SDR UPS04842371

- Difficulty date: May 5, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 71,966 hours, 48,533 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 KEEL BEAM WEB ATTACH ANGLE IS CRACKED AT STATION 857 RBL 6.  REMOVED, FABRICATED AND REPLACED ANGLE IAW DWG 5613920 AND SRM 51-1-20D, 51-3-0.
